MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM ROD 5.5 X 300MM; ORTHOSIS, SPINAL PEDICLE FIXATION

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM ROD 5.5 X 300MM; ORTHOSIS, SPINAL PEDICLE FIXATION
Model Number 179762300
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: kwp, nkb, kwq, osh, mnh.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the rods were broken during reverse logistics audit of returned device at a third party service.There was no patient involvement and no additional information is available.This report is for one (1) expedium spine system rod 5.5 x 300mm.This is report 2 of 3 for (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM ROD 5.5 X 300MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle 02400
SZ   02400
6103142063
MDR Report Key12815128
Report Number1526439-2021-02408
Device Sequence Number5575513
Product Code MNI
UDI-Device Identifier10705034077420
UDI-Public10705034077420
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179762300
Device Catalogue Number179762300
Device Lot NumberBDBK2SM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer11/17/2021
11/17/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/15/2021
12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OC ADJ ROD LOPRO 3.5 X 220 - 7; VIPER2 LORD. ROD120MM, COCR
Patient SexUnknown